MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838350
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Codes Hematoma (1884); Vascular Dissection (3160)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a dissection and hematoma occured.In (b)(6) 2026, the patient presented with stenosis of the proximal left anterior descending artery (lad).Following pre-dilation using a balloon, the lad was treated with a 3.50 x 38mm synergy xd stent.During treatment, a dissection and hematoma were noted, however following the procedure the patient showed 0% residual stenosis with timi flow 3.The patient was discharged on aspirin and prasugrel.
 
Additional Manufacturer Narrative
With all the available information, boston scientific concludes: device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the event.Device technical analysis: the device was not returned to the complaint investigation site for analysis.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: the stent was implanted therefore the reported event cannot be confirmed.Malapposition, dissection and hematoma are known inherent risks of interventional cardiology and are listed within the ifu as potential outcome with the use of this coronary stent.This investigation is assigned a most probable investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported a dissection and hematoma occurred.In (b)(6) 2026, the patient presented with stenosis of the proximal left anterior descending artery (lad).Following pre-dilation using a balloon, the lad was treated with a 3.50 x 38mm synergy xd stent.During treatment, a dissection and hematoma were noted, however following the procedure the patient showed 0% residual stenosis with timi flow 3.The patient was discharged on aspirin and prasugrel.It was further reported that stent malapposition occurred during the procedure.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24731514
Report Number2124215-2026-17223
Device Sequence Number21398780
Product Code NIQ
UDI-Device Identifier08714729981091
UDI-Public(01)08714729981091(17)270811(10)37304792
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941838350
Device Catalogue NumberH7493941838350
Device Lot Number0037304792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale